Complement and Isomorphism on Bipolar Fuzzy Graphs

نویسندگان
چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Isomorphism on Fuzzy Graphs

In this paper, the order, size and degree of the nodes of the isomorphic fuzzy graphs are discussed. Isomorphism between fuzzy graphs is proved to be an equivalence relation. Some properties of self complementary and self weak complementary fuzzy graphs are discussed. Keywords—complementary fuzzy graphs, co-weak isomorphism, equivalence relation, fuzzy relation, weak isomorphism.

متن کامل

Isomorphism On Interval-Valued Fuzzy Graphs

Abstract: The present paper is focusing on the order, size and degree of the nodes of the interval-valued fuzzy graphs, which are isomorphic. Isomorphism between Interval-valued fuzzy graphs is proved to be an equivalence relation, whereas the Weak isomorphism is proved to be a partial order. Few properties of interval valued fuzzy graphs, which are self complementary, are discussed.

متن کامل

Notes on "Bipolar fuzzy graphs"

In this note, we show by examples that Definitions 3.1, 5.6, and 5.7, Example 5.8, Propositions 5.9 and 5.10, and partial proof of Propositions 5.11 and 5.12 in a previous paper by Akram (Muhammad Akram, Bipolar fuzzy graphs, Inform. Sci. 181 (2011) 5548–5564) contain some flaws and then provide the correct versions. Finally, we introduce a generalized bipolar fuzzy graph. 2013 Elsevier Inc. Al...

متن کامل

Antipodal Bipolar Fuzzy Graphs

The concept of an antipodal bipolar fuzzy graph of a given bipolar fuzzy graph is introduced. Characterizations of antipodal bipolar fuzzy graphs are presented when the bipolar fuzzy graph is complete or strong. Some isomorphic properties of antipodal bipolar fuzzy graph are discussed. The notion of self median bipolar fuzzy graphs of a given bipolar fuzzy graph is also introduced.

متن کامل

Irregular Bipolar Fuzzy Graphs

In this paper, we define irregular bipolar fuzzy graphs and its various classifications. Size of regular bipolar fuzzy graphs is derived. The relation between highly and neighbourly irregular bipolar fuzzy graphs are established. Some basic theorems related to the stated graphs have also been presented.

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Fuzzy Information and Engineering

سال: 2014

ISSN: 1616-8658,1616-8666

DOI: 10.1016/j.fiae.2015.01.007